Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 261, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Nov 15, 2005, 5:40 PM CST for Hardin County, McNairy County, Tennessee. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 5:40 PM CST (23:40 UTC)
- Expired
- Nov 15, 2005, 6:22 PM CST
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Hardin County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 139 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 6:18 PM CST | TSTM WND DMG | Morris Chapel, TN | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 3:15 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 152340
SVRMEG
TNC071-109-160030-
/O.NEW.KMEG.SV.W.0261.051115T2340Z-051116T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARDIN COUNTY IN SOUTHWEST TENNESSEE
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 630 PM CST
* AT 538 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
LEXINGTON TO 8 MILES EAST OF HENDERSON TO 8 MILES SOUTHWEST OF
SELMER...AND MOVING EAST NORTHEAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHILOH...
PICKWICK DAM...ADAMSVILLE...CRUMP...WALNUT GROVE...SAVANNAH AND
OLIVE HILL.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3540 8835 3537 8858 3500 8885 3503 8795
3538 8796
$$1 follow-up statement
000
WWUS54 KMEG 160022
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CST TUE NOV 15 2005
TNC071-109-160032-
/O.CAN.KMEG.SV.W.0261.000000T0000Z-051116T0030Z/
HARDIN TN-MCNAIRY TN-
622 PM CST TUE NOV 15 2005
...THE SEVERE THUNDERSTORM WARNING FOR MCNAIRY AND HARDIN COUNTIES IS
CANCELLED...
...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3540 8835 3537 8858 3500 8885 3503 8795
3538 8796
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 1:54 PM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Nov 15, 1:54 PM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CST TUE NOV 15 2005
.DISCUSSION...
OUT OF NECESSITY...SEVERE WEATHER...DISCUSSION WILL BE FAIRLY
SHORT...FOR ME. IF SIGNIFICANT CHANGES ARE NEEDED TO WHAT IS
CURRENTLY OUT THERE...WILL UPDATE THIS DISCUSSION.
TWO LINES OF THUNDERSTORMS AHEAD OF STRONG COLD FRONT...WITH
SECOND LINE JUST ENTERING NORTHWEST CORNER OF CWA. TEMPS AHEAD OF
FRONT IN 70S WITH DEWPOINTS IN 60S. TEMPS BEHIND FRONT IN 40S AND
50S.
&&
.SHORT TERM (THROUGH FRIDAY)...
FIRST PERIOD POPS WILL BE BASED ON RADAR TRENDS AROUND 2130Z.
SURE THAT SPC WILL ISSUE ANOTHER WATCH FOR PORTIONS OF CWA NEAR
PRESS TIME...AS CURRENT WATCH EXPIRES AT 23Z. WILL LIKELY CLEAR
COUNTIES BEHIND SECOND LINE BY PRESS TIME. WILL PROBABLY LET WIND
ADVISORY EXPIRE AT 00Z...WILL KEEP AN EYE ON OBS BEHIND FRONT TILL
PRESS TIME.
MUCH COLDER BEHIND FRONT. VISIBLE SATELLITE SHOWS COLD AIR STRATUS
BEHIND FRONT ACROSS ABOUT NORTHERN HALF OF AR. QUESTION BECOMES
WHETHER THIS CLOUD COVER WILL LIFT OUT OF AREA BY MORNING. CURRENT
FORECASTS ARE THAT CLOUDS SHOULD CLEAR MOST OR ALL OF AREA BY MID-
MORNING TOMORROW. TEMPS BEHIND IN SUNSHINE WELL BEHIND FRONT ARE
AROUND 50...SO THIS LOOKS REASONABLE FOR HIGHS TOMORROW.
WINDS DECOUPLE WEDNESDAY NIGHT...SKIES CLEAR...DEWPOINTS IN THE
TEENS. ALL ELEMENTS IN PLACE FOR A WIDESPREAD FREEZE WEDNESDAY
NIGHT. WITH SIGNIFICANT CONVECTIVE WEATHER IN AREA THIS
AFTERNOON...WILL NOT CONFUSE ISSUE WITH ANOTHER HEADLINE. FREEZE
WARNING WILL LIKELY GO OUT ON MIDNIGHT SHIFT FOR WEDNESDAY NIGHT.
THURSDAY AND FRIDAY...MOSTLY SUNNY WITH BELOW NORMAL TEMPERATURES.
FREEZE LIKELY AGAIN FRIDAY MORNING WITH MINOR MODERATION IN TEMPS.
&&
.LONG TERM (AFTER FRIDAY)...
NORTHWEST FLOW THROUGH PERIOD...AS PATTERN HAS CHANGED WITH RIDGE
OVER WESTERN U.S. SYSTEM MOVES THROUGH SATURDAY NIGHT...AND
ANOTHER ONE ABOUT TUESDAY. NO SIGNIFICANT MOISTURE WITH EITHER
SYSTEM SO NO PRECIP MENTIONED.
SOME WARMING AHEAD OF FRONT ON SATURDAY...BUT MEX NUMBERS FOR
SATURDAY LOOK OVERDONE. TEMPERATURES GENERALLY NEAR OR BELOW
NORMAL FOR EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 39 50 28 51 / 100 10 10 10
MKL 38 48 22 48 / 100 10 10 10
JBR 33 48 25 49 / 40 10 10 10
TUP 41 51 26 52 / 100 10 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
WAGNERHazardous weather outlook, Nov 15, 3:44 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162345- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 344 PM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A HIGH RISK OF SEVERE WEATHER REMAINS OVER WEST TENNESSEE AND NORTH MISSISSIPPI THIS EVENING. SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A COLD FRONT ALONG THE MISSISSIPPI RIVER. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE OCCURRING WITH THESE STORMS. THE SEVERE WEATHER THREAT SHOULD END BY MIDNIGHT. WINDS OF 20 TO 35 MPH THIS EVENING SHOULD SLOWLY DIMINISH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED THIS AFTERNOON. AFTER TONIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Nov 15, 3:06 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
&&
BLMLocal storm report, Nov 15, 3:36 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO PARIS 36.30N 88.31W
11/15/2005 HENRY TN EMERGENCY MNGR
DAMAGE JUST NORTH OD PARIS
&&
BLMLocal storm report, Nov 15, 3:41 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 4 W GREENFIELD 36.16N 88.87W
11/15/2005 GIBSON TN LAW ENFORCEMENT
SEVEN HOMES DAMAGED OR DESTROYED
&&
BLMLocal storm report, Nov 15, 4:00 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG JOINER 35.51N 90.15W
11/15/2005 MISSISSIPPI AR COUNTY OFFICIAL
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1259 PM HAIL WEST MEMPHIS 35.15N 90.18W
11/15/2005 0.75 INCH CRITTENDEN AR TRAINED SPOTTER
0105 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
11/15/2005 LAWRENCE AR EMERGENCY MNGR
POWER LINES DOWN, WINDOWS BLOWN OUT
0111 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 0.25 INCH TIPTON TN AMATEUR RADIO
0112 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0114 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0129 PM FUNNEL CLOUD FRIENDSHIP 35.91N 89.24W
11/15/2005 CROCKETT TN TRAINED SPOTTER
2 MI EAST OF HWY 412 ON CROCKETT/DYER COUNTY LINE
0130 PM TSTM WND DMG TRENTON 35.97N 88.94W
11/15/2005 GIBSON TN EMERGENCY MNGR
TREES DOWN AND MOBILE HOME DAMAGED IN TRENTON
0130 PM TSTM WND DMG 3 NE FRIENDSHIP 35.94N 89.20W
11/15/2005 CROCKETT TN FIRE DEPT/RESCUE
CARPORTS AND ROOFS DAMAGED
0207 PM HAIL 5 W KENNETT 36.24N 90.14W
11/15/2005 0.75 INCH CLAY AR EMERGENCY MNGR
STATE LINE AND HWY 84 ROAD SIGNS BLOWN DOWN
0207 PM HAIL 5 W KENNETT 36.24N 90.14W
11/15/2005 0.75 INCH CLAY AR EMERGENCY MNGR
0210 PM TSTM WND DMG 5 W KENNETT 36.24N 90.14W
11/15/2005 CLAY AR EMERGENCY MNGR
0215 PM TSTM WND GST COVINGTON 35.57N 89.65W
11/15/2005 0 MPH TIPTON TN TRAINED SPOTTER
0215 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 0.75 INCH SHELBY TN PUBLIC
LOCATED NEAR BERCLAIR AND SUMMER AVE.
0220 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
NEAR EAST HIGH SCHOOL
0222 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.00 INCH SHELBY TN NWS EMPLOYEE
LOCATED IN MIDTOWN MEMPHIS
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.00 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0222 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0229 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0229 PM HAIL 2 E DOWNTOWN MEMPHIS 35.13N 90.01W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0230 PM TORNADO 4 W GREENFIELD 36.16N 88.87W
11/15/2005 GIBSON TN LAW ENFORCEMENT
SEVEN HOMES DAMAGED OR DESTROYED
0238 PM TORNADO 5 W PARIS 36.30N 88.40W
11/15/2005 HENRY TN TRAINED SPOTTER
MOVING EAST
0245 PM HAIL MEMPHIS 34.93N 90.14W
11/15/2005 1.00 INCH DESOTO MS TRAINED SPOTTER
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0245 PM HAIL 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
11/15/2005 1.00 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0246 PM HAIL 8 NE DOWNTOWN MEMPHIS 35.22N 89.95W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
0246 PM HAIL 8 NE MEMPHIS 35.01N 90.04W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
0250 PM FUNNEL CLOUD 6 W ARLINGTON 35.28N 89.77W
11/15/2005 SHELBY TN TRAINED SPOTTER
0300 PM TORNADO PARIS 36.30N 88.31W
11/15/2005 HENRY TN EMERGENCY MNGR
DAMAGE JUST NORTH OF PARIS
0350 PM HAIL JACKSON 35.63N 88.83W
11/15/2005 1.00 INCH MADISON TN TRAINED SPOTTER
LOCATED NEAR I-40 AND HWY 412
&&
BLMSpecial weather statement, Nov 15, 4:50 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 450 PM CST TUE NOV 15 2005 MSZ002-003-TNZ089-152315- BENTON MS-MARSHALL MS-FAYETTE TN- 450 PM CST TUE NOV 15 2005 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...BENTON...FAYETTE AND MARSHALL COUNTIES. A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTH OF MT PLEASANT TO 16 MILES SOUTHWEST OF HOLLY SPRINGS AT 450 PM CST... MOVING NORTHEAST AT 45 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN BENTON...FAYETTE AND MARSHALL COUNTIES...INCLUDING THE CITY OF HOLLY SPRINGS...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Nov 15, 5:32 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG JOINER 35.51N 90.15W
11/15/2005 MISSISSIPPI AR COUNTY OFFICIAL
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1259 PM HAIL WEST MEMPHIS 35.15N 90.18W
11/15/2005 0.75 INCH CRITTENDEN AR TRAINED SPOTTER
0105 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
11/15/2005 LAWRENCE AR EMERGENCY MNGR
POWER LINES DOWN, WINDOWS BLOWN OUT
0111 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 0.25 INCH TIPTON TN AMATEUR RADIO
0112 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0114 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0129 PM FUNNEL CLOUD FRIENDSHIP 35.91N 89.24W
11/15/2005 CROCKETT TN TRAINED SPOTTER
2 MI EAST OF HWY 412 ON CROCKETT/DYER COUNTY LINE
0130 PM TSTM WND DMG 3 NE FRIENDSHIP 35.94N 89.20W
11/15/2005 CROCKETT TN FIRE DEPT/RESCUE
CARPORTS AND ROOFS DAMAGED
0130 PM TSTM WND DMG TRENTON 35.97N 88.94W
11/15/2005 GIBSON TN EMERGENCY MNGR
TREES DOWN AND MOBILE HOME DAMAGED IN TRENTON
0207 PM HAIL 5 W KENNETT 36.24N 90.14W
11/15/2005 0.75 INCH CLAY AR EMERGENCY MNGR
STATE LINE AND HWY 84 ROAD SIGNS BLOWN DOWN
0207 PM HAIL 5 W KENNETT 36.24N 90.14W
11/15/2005 0.75 INCH CLAY AR EMERGENCY MNGR
0210 PM TSTM WND DMG 5 W KENNETT 36.24N 90.14W
11/15/2005 CLAY AR EMERGENCY MNGR
0215 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 0.75 INCH SHELBY TN PUBLIC
LOCATED NEAR BERCLAIR AND SUMMER AVE.
0215 PM TSTM WND GST COVINGTON 35.57N 89.65W
11/15/2005 0 MPH TIPTON TN TRAINED SPOTTER
0220 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
NEAR EAST HIGH SCHOOL
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0222 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0222 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.00 INCH SHELBY TN NWS EMPLOYEE
LOCATED IN MIDTOWN MEMPHIS
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.00 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0229 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0229 PM HAIL 2 E DOWNTOWN MEMPHIS 35.13N 90.01W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0230 PM TORNADO 4 W GREENFIELD 36.16N 88.87W
11/15/2005 GIBSON TN LAW ENFORCEMENT
SEVEN HOMES DAMAGED OR DESTROYED
0238 PM TORNADO 5 W PARIS 36.30N 88.40W
11/15/2005 HENRY TN TRAINED SPOTTER
MOVING EAST
0245 PM HAIL 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
11/15/2005 1.00 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0245 PM HAIL MEMPHIS 34.93N 90.14W
11/15/2005 1.00 INCH DESOTO MS TRAINED SPOTTER
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0246 PM HAIL 8 NE DOWNTOWN MEMPHIS 35.22N 89.95W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
0246 PM HAIL 8 NE MEMPHIS 35.01N 90.04W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
0250 PM FUNNEL CLOUD 6 W ARLINGTON 35.28N 89.77W
11/15/2005 SHELBY TN TRAINED SPOTTER
0300 PM TORNADO PARIS 36.30N 88.31W
11/15/2005 HENRY TN EMERGENCY MNGR
DAMAGE JUST NORTH OF PARIS
0300 PM TORNADO 3 NE PARIS 36.33N 88.27W
11/15/2005 HENRY TN EMERGENCY MNGR
*** 12 INJ *** TORNADO DAMAGE TO THE SHADY GROVE ROAD
AREA. BUILDING DESTROYED WITH INJURIES.
0308 PM TSTM WND DMG 2 SE OLIVE BRANCH 34.93N 89.80W
11/15/2005 DESOTO MS NWS EMPLOYEE
NUMEROUS LIMBS DOWN.
0330 PM TSTM WND DMG DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 SHELBY TN EMERGENCY MNGR
NUMEROUS TREES DOWN IN DOWNTOWN MEMPHIS.
0345 PM TSTM WND DMG 4 NW SOMERVILLE 35.28N 89.40W
11/15/2005 FAYETTE TN LAW ENFORCEMENT
TREES DOWN
0350 PM HAIL JACKSON 35.63N 88.83W
11/15/2005 1.00 INCH MADISON TN TRAINED SPOTTER
LOCATED NEAR I-40 AND HWY 412
0358 PM HAIL JACKSON 35.63N 88.83W
11/15/2005 1.00 INCH MADISON TN TRAINED SPOTTER
HWY 45 BYPASS
0405 PM HAIL SOUTHAVEN 34.97N 90.00W
11/15/2005 2.00 INCH DESOTO MS LAW ENFORCEMENT
NEAR GOODMAN AND GREENBROOK
0407 PM HAIL HORN LAKE 34.96N 90.04W
11/15/2005 0.88 INCH DESOTO MS TRAINED SPOTTER
0410 PM HAIL 5 S SOUTHAVEN 34.90N 90.00W
11/15/2005 0.25 INCH DESOTO MS TRAINED SPOTTER
0422 PM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
11/15/2005 CRITTENDEN AR TRAINED SPOTTER
LARGE LIMBS DOWN
0430 PM FLASH FLOOD DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 SHELBY TN EMERGENCY MNGR
8 TO 10 INCHES OVER WALNUT GROVE ROAD IN DOWNTOWN MEMPHIS
0437 PM HAIL 6 S JACKSON 35.55N 88.83W
11/15/2005 2.00 INCH MADISON TN TRAINED SPOTTER
2 INCH HAIL ALONG NORTON HILL RIDGE IN SOUTHERN MADISON
COUNTY
0445 PM HAIL 6 S JACKSON 35.55N 88.83W
11/15/2005 0.75 INCH MADISON TN TRAINED SPOTTER
THREE-QUARTERS INCH HAIL
&&
AARONThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 5:00 AM CST | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 13 hr |
| Nov 15, 11:46 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 29 min |
| Nov 15, 12:26 PM CST | Tornado Warning | MEG | Dyer, Lake | 34 min |
| Nov 15, 12:40 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 20 min |
| Nov 15, 12:45 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 30 min |
| Nov 15, 1:01 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 14 min |
| Nov 15, 1:09 PM CST | Tornado Warning | MEG | Crockett, Dyer, Gibson | 36 min |
| Nov 15, 1:12 PM CST | Tornado Warning | MEG | Obion | 8 min |
| Nov 15, 1:44 PM CST | Tornado Warning | MEG | Gibson | 16 min |
| Nov 15, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 27 min |
| Nov 15, 2:02 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 28 min |
| Nov 15, 2:06 PM CST | Tornado Warning | MEG | Weakley | 24 min |
| Nov 15, 2:09 PM CST | Tornado Warning | MEG | Haywood | 36 min |
| Nov 15, 2:20 PM CST | Tornado Warning | MEG | Crockett, Gibson | 25 min |
| Nov 15, 2:22 PM CST | Tornado Warning | MEG | Henry | 38 min |
| Nov 15, 2:28 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 32 min |
| Nov 15, 2:36 PM CST | Tornado Warning | MEG | Madison | 24 min |
| Nov 15, 2:46 PM CST | Tornado Warning | MEG | Carroll | 44 min |
| Nov 15, 2:59 PM CST | Tornado Warning | MEG | Henry | 16 min |
| Nov 15, 3:02 PM CST | Tornado Warning | MEG | Madison | 13 min |
| Nov 15, 3:09 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 36 min |
| Nov 15, 3:12 PM CST | Tornado Warning | MEG | Madison | 33 min |
| Nov 15, 3:28 PM CST | Tornado Warning | MEG | Carroll | 17 min |
| Nov 15, 3:34 PM CST | Severe Thunderstorm Warning | MEG | Fayette | 26 min |
| Nov 15, 3:44 PM CST | Tornado Warning | MEG | Madison | 31 min |
| Nov 15, 3:52 PM CST | Tornado Warning | MEG | Hardin | 23 min |
| Nov 15, 3:59 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 31 min |
| Nov 15, 4:10 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Henderson | 35 min |
| Nov 15, 4:19 PM CST | Tornado Warning | MEG | Carroll, Henderson | 26 min |
| Nov 15, 4:24 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 21 min |
| Nov 15, 4:36 PM CST | Severe Thunderstorm Warning | MEG | Madison | 24 min |
| Nov 15, 4:39 PM CST | Flash Flood Warning | MEG | Tipton | 2 hr |
| Nov 15, 4:43 PM CST | Flash Flood Warning | MEG | Madison | 2 hr |
| Nov 15, 4:45 PM CST | Tornado Warning | MEG | Chester, Madison | 30 min |
| Nov 15, 4:57 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 18 min |
| Nov 15, 5:07 PM CST | Severe Thunderstorm Warning | MEG | Henderson | 23 min |
| Nov 15, 5:24 PM CST | Severe Thunderstorm Warning | MEG | Decatur | 21 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.